BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 2.

    Algebra Universalis

    Andréka, H. and Mikulás, Szabolcs (2011) Axiomatizability of positive algebras of binary relations. Algebra Universalis 66 (1-2), pp. 7-34. ISSN 0002-5240.

    Theoretical Computer Science

    Andréka, H. and Mikulás, Szabolcs and Németi, I. (2011) The equational theory of Kleene lattices. Theoretical Computer Science 412 (52), pp. 7099-7108. ISSN 0304-3975.

    This list was generated on Sun Feb 28 06:16:51 2021 GMT.